# SDR 98UAL900505

- Difficulty date: October 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7448U
- Make and model: Boeing 727222
- Aircraft serial: 21902
- Engine: Pwa JT8D15
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Condition: Binding
- Location: Nr 3 Engine
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

NR 3 ENGINE SHUT DOWN IN FLIGHT DUE TO BINDING THROTTLE.
